# SDR 2022F00379

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: General aviation
- Aircraft: N534XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20406
- Aircraft time: 8,149 hours, 8,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, S, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH, THE FLIGHT CREW NOTED A LOSS OF HYDRAULIC FLUID ON THE LEFT SYSTEM. THE EMERGENCY LANDING GEAR EXTENSION WAS UTILIZED FOR GEAR EXTENSION AND THE AIRCRAFT LANDED SAFELY. ON TAXI, THE NOSE WHEEL STEERING FAILED DUE TO THE FLUID LOSS AND THE AIRCRAFT WAS TOWED TO THE FBO. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. TECHNICIANS FOUND A LOOSE FITTING ON THE LEFT GROUND SPOILER SELECTOR VALVE. THE FITTING WAS RE-TORQUED, HYDRAULIC SYSTEM RE-SERVICED AND SYSTEM LEAK CHECKS PERFORMED WITH NO LEAKS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
